# SDR 9510429162

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 10256861
- Condition: Malfunctioned
- Location: Cabin
- Part time: 64,031 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
